# SDR SWIA200412829

- Difficulty date: January 24, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 14,736 hours, 12,426 cycles
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 1883
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 9,950 hours, 8,121 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WITH THE AUTOPILOT ON, THE CONTROL YOKE JERKS FORWARD SHARPLY.  THE JERK IS MILD DURING CRUISE INTERMITTENTLY.  THE JERK IS MORE PRONOUNCED DURING THE DESCENT AND LEVEL OFF AT LOW ALTITUDE FOR THE APPROACH.  REMOVED AND REPLACED NR 2 AHC COMPUTER.  OPS CHECKS GOOD IAW 34-21-01.
